# SDR YYFA2012F00209

- Difficulty date: October 3, 2012
- Submitted: October 3, 2012
- Operation: Air carrier
- Aircraft: N836NK
- Make and model: Doug DC-9-83
- Aircraft serial: 53045
- Aircraft time: 42,794 hours, 29,755 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Cabin Pressure
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

EMERGENCY DESCENT FROM FL 340 DUE TO RISING CABIN ALTITUDE OF ABOVE 10K, FLOW LIGHT AND CABIN ALT MASTER WARNING ON.  CREW COMPLIED WITH MEMORY/QRM ITEMS, RESUMED FLIGHT IN MANUAL.
